Volume 10, Issue 2
Spline Collocation Approximation to Periodic Solutions of Ordinary Differential Equations

Li-qing Zhang

J. Comp. Math., 10 (1992), pp. 147-154

Preview Full PDF BiBTex 0 183
  • Abstract

A spline collocation method is proposed to approximate the periodic solution of nonlinear ordinary differential equations. It is proved that the cubic periodic spline collocation solution has the same error bound $O(h^4)$ and superconvergence of the derivative at collocation points as that of the interpolating spline function. Finally a numerical example is given to demonstrate the effectiveness of our algorithm.

  • History

Published online: 1992-10

  • Keywords

  • AMS Subject Headings

  • Cited by